[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Vasotec (Enalapril) cough



>  I am taking Enalapril (generic of Vasotec) to lower my blodd presure and
>therefore reduce kidney problems. One of the drus side effects can be a dry
>cough. In the past I have experenced this side effect for a brief time and it
>would stop, However, it has lasted several weeks now.

Lisinopril (another ACE inhibitor) did the same to me, but I put up 
with it for several years.  Finally asked my doctor, who put me on a 
different ACE inhibitor, Cozaar.   Took several months to go away, 
but now no more cough.   Different people get different side effects.
-- 
Sue Ann Bowling, North Pole, Alaska
http://climate.gi.alaska.edu/Bowling/Bowling.html (professional--retired)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org